Another week-long summer vacation at the lake came to an end on Saturday, August 15th. Renting a cabin this summer became a real fiasco. I first rented a two-bedroom cabin with sleeping accommodations for six at the Caddy Lake Resort. After receiving confirmation of our booking, I was told that we would have to rent an extra cabin since we were six adults and one child.
At this point, I had given up on finding a cabin to rent for a week-long family holiday. On August 5th my daughter called me to tell me that there was a cabin available for the same week at the Whiteshell Lake Resort. The owner was willing to accommodate us by allowing the seven of us to stay in a cabin with sleeping accommodations for six. We arrived at the cabin on August 8th and spent the week swimming, boating, canoeing, hiking and reading.
Two pairs of beautiful pelicans lived on the small island in the middle of Whiteshell Lake. I managed to take a few pictures of the pelicans using my telephoto lens. On the second last day of our stay, my husband and granddaughter were on their way to a hiking trail when they suddenly realized a grey wolf was running along the ditch on the same side of the road as the car. After some time it meandered off into the woods never looking left or right. There were a lot of hikers in the vicinity but the wolf took no notice of them.
During the course of the week, I managed a very short hike to Rainbow Falls. I have to admit I was totally exhausted by the time I reached the falls but after a rest, I was able to hike back. I also managed a few short walks around the resort. While others participated in various outdoor activities I entertained my self by reading the five books I had downloaded.
The fatigue is an ongoing battle as is nausea. Thank goodness for Gravol
(diphenhydramine ) shots. Our former family doctor in Calgary showed my husband how to administer the shots and this has been a lifesaver. He did this so I could avoid the nasty stuff I was subjected to in hospital emergency departments. I suffered from horrendous pre-menstrual migraines accompanied by projectile vomiting. Gravol pills did not help since I threw them up as quickly as I took them. The only solution to keeping down my medications was a Gravol shot. I believe that my ongoing battle with extreme fatigue that no amount of sleep can cure and nausea when I wake up in the morning is the direct result of lowering my thyroid medication. I have to take the 175 mcg dose for another four weeks before I have another blood test to check my TSH. I am hoping that my family doctor will accept the fact my Synthroid dosage should be in the amount that makes me feel well and not decided by the numbers of my TSH.
At this time I do not have the results of my last Ultra Sound of my liver. I hope and pray that no tumours or lesions are found.